Atlantic Pharmacy Compounded Medication Recall [US]


US FlagUS/Silver Spring: Atlantic Pharmacy Compounded Medication Recall [US]Vital Rx, Inc. doing business as Atlantic Pharmacy and Compounding recalls all batch/lots of Compounded Injectable Prescription Medications due to lack of sterility assurance, a serious health and safety hazard. FDA: http://ht.ly/LUfb30eHv0Q

Direct link: https://www.fda.gov/Safety/Recalls/ucm572262.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Compounded Drugs are subject to this recall:

  • All batch/lots of all Compounded Injectable Prescription Medications, produced at Atlantic Pharmacy

Please consult the photograph above for details of the drug’s packaging and retail presentation.

==> No barcodes, UPCs, DINs, item numbers or other identification numbers were listed with this recall notification.

According to the FDA, Vital Rx, Inc. doing business as Atlantic Pharmacy and Compounding is notifying its patients by US Postal Service (“USPS”) and is requesting that all unexpired lots of Compounded Injectable Prescription Medications be destroyed immediately upon receipt of the notification. Patients who have the recalled Compounded Injectable Prescription Medications should stop using these products and discard them safely.

==> Never stop taking your prescription medications, including the above-identified Compounded Injectable Prescription Medications, without the knowledge and approval of your personal physician or other MD familiar with your medical history, current health status and other drugs, medications and supplements you may be consuming. Failure to do so, may result in a serious drug interaction, side effect, complications, personal injury and/or death.

==> Never depend on your senses of sight, smell, taste or touch to confirm drug poisoning, adulteration or contamination. If in doubt about the safety of any drug, return it to your retailer for refund.

Please note: disposal of this product must be in accordance with local municipal hazardous waste requirements to protect the drinking water supply and the ecosystem.

==> To see other recalls and notifications caused by suspected Drug contamination or adulteration, please search for “drug” using the Search Box at the top of this page.

___________________________________________________________

More information about this recall:
Recalls Direct RIN: 9125-2017
Want to read more about this recall?
==> Please click on the links above to visit the originating site.
Want to read more about other recalls?
==> Please click on the links below.

General information:
More recalls? Back to the main Recalls Direct page:
==> http://www.RecallsDirect.com/
About the Recalls Direct service:
==> http://wp.me/P2bVty-2
Visit the Living Safely site:
==> http://www.LivingSafely.org/
Report an unsafe food or drug you purchased in the US [external: new window opens]:
==> http://www.fda.gov/ForConsumers/ConsumerUpdates/ucm095859.htm
Search for a recalled food or drug on the US FDA Web archive [external: new window opens]:
==> http://www.fda.gov/Safety/Recalls/ArchiveRecalls/default.htm

We welcome your feedback:
Want to e-mail or share this recall?
==> Simply use the “Share this” options below.
Is this recall relevant to you? Please let us know!
==> Click on the “Like” button below.
E. & O. E.

___________________________________________________________

Advertisements
%d bloggers like this: